# SDR Q2SA761006

- Difficulty date: October 17, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N761SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Aircraft time: 103,316 hours, 21,660 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65B94502133
- Part serial: NSN
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

IN FLIGHT FROM OMSJ TO WMKK, DURING CRUISE, NR 4 HYDRAULIC SYSTEM SUFFERED LOSS OF HYDRAULIC FLUID AND SYSTEM PRESSURE, OPERATING FLIGHT CREW ACCOMPLISHED BOEING 747-200 QUICK REFERENCE HANDBOOK PROCEDURES, AND PROCEEDED TO LAND SAFELY IN WMKK.  MAINTENANCE CREW ON GROUND FOUND AND REPLACED A LEAKING CRACKED HYDRAULIC LINE LOCATED IN THE NR 4 ENGINE PYLON AND SERVICED THE NR 4 HYDRAULIC SYSTEM, IN ACCORDANCE WITH THE BOEING 747-200 AIRCRAFT MAINTENANCE MANUAL PROCEDURES, NO FURTHER LEAK NOTED AT PRESSURE CHECK.  AIRCRAFT RESTORED TO NORMAL.
